# SDR SWAA2022012673412

- Difficulty date: July 6, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 21,022 hours, 12,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727E THRU 747 RH TRANS. ANGLE HAS CORROSION IN AND AROUND NUT PLATE HOLES / REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 727-767 PER SRM 51-40-02.
